Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A distribution property for linear recurrence of the second order


Author: R. T. Bumby
Journal: Proc. Amer. Math. Soc. 50 (1975), 101-106
MSC: Primary 10A35; Secondary 10F40
MathSciNet review: 0369240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The collection of all numbers modulo which a given recurrent sequence can be uniformly distributed is determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A35, 10F40

Retrieve articles in all journals with MSC: 10A35, 10F40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0369240-X
PII: S 0002-9939(1975)0369240-X
Article copyright: © Copyright 1975 American Mathematical Society